Severe Cymbalta Withdrawal Symptoms


My BEST books, workbooks, vitamins and weighted blankets recommended for anxiety, panic attacks, anxiety for health, social anxiety, depression and recovery from addiction. IT'S ALWAYS A BIG CHEAPER TREATMENT OPTION. BETTERHELP ALLOWS YOU TO CHOOSE FROM A BOARD OF QUALIFIED THERAPISTS AT A CHEAPER PRICE. ONLINE THERAPY IS MUCH MORE CONVENIENT SO! BEGIN TO SPEAK WITH AN ADDICTION COUNSELOR! IT IS FREE TO REGISTER ***

Hi guys! Here are some severe symptoms of Cymbalta withdrawal! Be sure to discuss this with your doctor beforehand! Thanks for looking and subscribing!

IF YOU OR A BELOVED ONE IS ADDICT TO ALCOHOL OR DRUGS, CALL NOW: 844-378-3383 OR CLICK HERE TO CALL THE MOBILE PHONE

*** DISCLAIMER *** I am not a doctor, nor a therapist, nor a mental health professional. This material is based on the experiences of my life and on additional research for educational purposes.

*** If the affiliate links are present, I receive a small fee! ***

Become a pattern today!

Video credits to Trey Jones YouTube channel





Your reaction?
Angry Angry
0
Angry
Lol Lol
0
Lol
Love It! Love It!
0
Love It!
Nice Nice
0
Nice
Now I Know Now I Know
0
Now I Know
Sad Sad
0
Sad
Surprised Surprised
0
Surprised
Wow! Wow!
0
Wow!
WTF WTF
0
WTF

Severe Cymbalta Withdrawal Symptoms

Comments 30

  1. I had been on cymbalta for a couple years until I realized it t wasn't helping me so I decided to get off of it. I wish I had known about the withdrawal beforehand because it was terrible. The brain zaps were horrendous and i experiences what could only be described as a waking nightmare/hallucinations. I'm glad I'm not on it anymore but if you do stop taking this med make sure your doctor can help you wean down and off this crap.

  2. No man. The zaps are not headaches. I just got my med back after being without it for a week and i tell you the zaps can drive you insane.
    Have you ever had your cell phone to your ear and someone sends a message with vibration on? The way the phone buzz buzzes. Imagine that inside your brain in many different spots with a bit of shock when it goes off every 2 minutes. You can't sleep, can't think.. Nothing. Zap zap zapzapzpa and zap!
    I tell you it's enough to make you blow your brains out!

  3. I was only on it for 1 week noticed many bad side effects like I couldn't pee or orgasm at all. I stopped yesterday and I'm sick AF. MY Dr didn't evenmention how hard it was coming off this medicine.I'm also on wellbutrin buspirone and meds for my thyroid. Nothing I have been on has helped me at all. Prozac, lexapro my anxiety is through the roof. Depression not fazed at all. Where to go from here

  4. This drug is horrible.The Doctor said nothing of the side effects or with drawl. Been on it a few years.
    On it,,, makes me very tired. And I have no sex drive. I just sleep a lot.
    Tried coming off it few times. Became very suicidal. Brain zaps. Nauseated constantly and vertigo. Also very irritable. I have gone thru opiate with drawal and this is far worse.

  5. Cymbalta gave me horrible diarrhea, and insomnia, so I talked to my doctor, and he told me to stop taking them, and replaced it with Wellbutrin, and I told him that you can't stop taking an SNRI, or any antidepressant, abruptly, and replace it with an even worse antidepressant, such as Wellbutrin, especially when it's not an SNRI, or I would go through horrible withdrawal, and said that wouldn't happen. So, I did what he said, and in less than 24 hours, I had the brain zaps, anxiety, insomnia, horrible mood swings, and so on, 4 the next 4 days, until I waited for the half life of the Wellbutrin to end, which was after 1 am on the 5th day, and took a Cymbalta, and 20 minutes later, I felt normal again. It pretty sad that patients like myself know more about medications than the doctors do, and I have never went to med school, I just learned everything from the internet.

  6. I just took it for 2 days and I'm done with it. It's been horrible. I got absolutely NO sleep last night and the nausea was hell.

  7. Thank you for making this video, I am not feeling so alone in this withdrawal now. I've had a migraine for 3 days now from this, it's awful

  8. I've been on 60 mg cymbalta for over 6 yrs now and starting tomorrow I'll be going off cold turkey as my Dr won't re fill my script until I go back in and can't get me in for 2 weeks either. Also won't re fill it until my appt so that is lame in my opinion too. If I miss a day I get dizzy so I'm not looking forward to this. I'm going to document my journey as it may help others too.

  9. This medication sucks and even a different generics of the medication can cause all these symptoms.

  10. Check out a Facebk page called Cymbalta Hurts Worse when trying to get off cymbalta–lots of helpful info!!!

  11. The brain zaps nausea nightmares and mood swings plus irritating feelings vertigo and tiredness is what's bothering me the most. 😩

  12. 3 months off. The physical withdrawal was worse than opiate withdrawal. It lasts about 2 weeks. The psychological w/d is still going on and my moods swings are severe. My muscles never relax, they stay clenched. The suicidal thoughts were worse on cymbalta. Class action lawsuit, anyone?

  13. ive been taking black box meds since i was 8 years old adderall specifically my doc just gave me cymbalta for schizoaffective bipolar depression because i was also having severe headaches

  14. You're better off getting off of cymbalta and smoking cannabis while you're withdrawing. I had the urge to hang myself, seeing stuff that wasn't there, auditory hallucinations as well….

  15. I'm currently reading nutrient power by william Walsh, it's about book about using nutrients to fix biochemical imbalances instead of using forgien molecules in side effect psych medications.

  16. been on it for 12 years been trying to get off for years…!!! Everytime I try to get off I get so sick and have such an out of control temperament plus every single thing you described..oh did I mention I have been 100 pounds overweight as well since I've started …no exercise or diet works! I would rather just feel the few symptoms​ I had before taking this med than the hell I feel now….cymbalta is a horrible drug that will eventually be taken off the market but it'll be years it's all about the money not helping anyone!!!!!!!

  17. I'm on this 2 days and I will take no more. Google these drugs they give you. Many drs don't care.

  18. Im an egineering student and this drug gave me short term memory and makes me very sensitive emotionally and i was never an emotional person….I hate it and I get nightmares always being chased!!!

  19. I've tried it several times & it works pretty quickly…less anxiety & so I feel less depressed & it helps w/ some Fibro pain..BUT even w/ an open mind, same deal at last time, I begin feeling a deeper low, more anxiety, I hate the zombie drugged feeling (60mg), liver enzymes still elevated, worsening insomnia, sleep schedule a mess…& just annoyed on SNRI & not feeling better, but depressed! Which I wasn't before the drug. So sick of Dr's trying to help my anxiety w/ antidepressants! 😕

  20. I went off this drug for a few days and went to a crowded dance where I experienced a sudden scary onset of dissociation from self, derealization, slight panic, and had to leave the dance…imagine if that happened if I was in a city or driving on a crowded freeway! Don't mess with this drug if you are thinking about coming off it without professional supervision. I learned that hard way.

  21. if I go just 1 day without Cymbalta I get "Brain Zaps" and horrible sweats. after a few days I start to lose blocks of time. one day I was walking through a long hospital hall and by the time I got to the end I was freaking out because I had zero recollection of how I got there. I'm extremely upset that the VA never told me of any of this and now I feel trapped… Trapped by a drug.

  22. thank you for the video I am 7 days without Cymbalta I quit cold turkey. all of those symptoms that you mentioned I am currently experiencing. I know that I can beat it but I don't want anything in my system ever again. I believe that I can fix this naturally. thank you again for this video

  23. brain zaps are kinda like a mini electroshock in the brain.. thats how it feels when I get then bad I feel like I could seizure or something..

    im currently withdrawing now and I feel like im going to die

Comments are closed.

log in

reset password

Back to
log in